# SDR SCNA20190513045

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR PANEL 241ABF, STATION 986.5, THERE ARE FOUR SCREW HOLES THAT HAVE A LIGHT CORROSION ON TOP OF STATION, MARKED A5/034. T-CAP REPAIR COMPLETED.
